A Caltech Library Service

Analysis of SPDEs arising in path sampling. Part I: The Gaussian case

Hairer, M. and Stuart, A. M. and Voss, J. and Wiberg, P. (2005) Analysis of SPDEs arising in path sampling. Part I: The Gaussian case. Communications in Mathematical Sciences, 3 (4). pp. 587-603. ISSN 1539-6746. doi:10.4310/CMS.2005.v3.n4.a8.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


In many applications it is important to be able to sample paths of SDEs conditional on observations of various kinds. This paper studies SPDEs which solve such sampling problems. The SPDE may be viewed as an infinite dimensional analogue of the Langevin SDE used in finite dimensional sampling. Here the theory is developed for conditioned Gaussian processes for which the resulting SPDE is linear. Applications include the Kalman-Bucy filter/smoother. A companion paper studies the nonlinear case, building on the linear analysis provided here.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Voss, J.0000-0001-7740-8811
Additional Information:© 2005 International Press. Received: September 1, 2005; accepted (in revised version): October 14, 2005. Supported by Marie Curie Fellowship HPMT-CT-2000-00076.
Funding AgencyGrant Number
Marie Curie FellowshipHPMT-CT-2000-00076
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Andrew StuartJ65
Issue or Number:4
Classification Code:2010 Mathematics Subject Classification: Primary 60H15. Secondary 60G15, 60G35, 60H10
Record Number:CaltechAUTHORS:20170612-141658808
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78121
Deposited By: Tony Diaz
Deposited On:12 Jun 2017 21:39
Last Modified:15 Nov 2021 17:36

Repository Staff Only: item control page